side effects

05Jan13

I don’t know if what I’ve dealt with the past few days is a side effect of a medication, an effect of stress (beginning of the quarter) manifesting itself in disease symptoms, or… just having been dehydrated at the end of my trip.

The first day of classes (Wednesday), I found myself so dehydrated and dry-mouthed that I needed water every 5-10 minutes while giving lectures. I was nearly stopping mid-word with my pasty lips glued to my teeth, glugging from my water bottle, then able to proceed for a few minutes before repeating.

Wondering if I’m still not rehydrated from all the flying and traveling too much to really get enough water? (But I’d think I’d rehydrate enough in the 5 days I’ve been back.) I’d be concerned about lupus symptoms, but my eyes haven’t been dry–they’ve occasionally been watery.

Just another data point to keep mindful of, and I’ll drink extra over the next few days. Here’s hoping that teaching will be a little easier next week, since I hopefully won’t be constantly dried out!

Advertisements


No Responses Yet to “side effects”

  1. Leave a Comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: